# SDR UALA2011042501976

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 47,247 hours, 17,644 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RECIRC FAN TOO LOUD.  PLZ WORK WITH CH1637.  ACP COCKPIT GROUND NOISE LEVEL CHECK IAW AMM.  VERIFIED BOTH PACKS IN LOW FLOW WITH MCDU.  RT RECIRC FAN ON: 108DB. RT RECIRC FAN OFF: 107DB.  NOTE - THIS IS ONE OF THE QUIETER 757(S) IN UA FLEET ON GROUND.  CLEANED DUCTS REF MM.  DECIBELS ARE 73 WITH RIGHT RECIRC ON AND 72 OFF VELOCITY IS 3150 AND FLOW RATE IS 345.
